# SDR UIEA2019030503477

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,345 hours, 10,246 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 BOTH IGNITER PLUGS ARE DAMAGED.( REMOVED AND REPLACED NR 1 ENGINE IGNITER PLUGS IAW AMM 74-21-02. OPS CHECK NORMAL )
